Alert archive / Georgia / Red Flag Warnings in 2007

Red Flag Warning 29, NWS Jacksonville, FL

March 5, 20077 counties in Florida; 10 counties in Georgia

NWS Jacksonville, FL issued this red flag warning at Mar 5, 2007, 2:49 PM EST for 7 counties in Florida; 10 counties in Georgia. It took effect at Mar 6, 2007, 1:50 AM EST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 5, 2007, 2:49 PM EST (19:49 UTC)
In effect from
Mar 6, 2007, 1:50 AM EST
Expired
Mar 6, 2007, 7:00 PM EST
In force
17 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.8 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2007-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2007-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2380 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 051949
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
249 PM EST MON MAR 5 2007

FLZ020>025-030>032-035>037-040-060000-
/O.UPG.KJAX.FW.A.0033.070306T1500Z-070306T2300Z/
/O.NEW.KJAX.FW.W.0029.070306T1600Z-070306T2200Z/
/O.CON.KJAX.FW.W.0028.000000T0000Z-070306T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-PUTNAM-MARION-
249 PM EST MON MAR 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING DUE TO LOW RH VALUES...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST TUESDAY DUE TO 
LOW RH VALUES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST TUESDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

VERY DRY CONDITIONS WILL CONTINUE THIS AFTERNOON WITH MINIMUM
RELATIVE HUMIDITIES IN THE 15 TO 20 PERCENT RANGE.

TUESDAY...DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE 
HUMIDITIES OF 20 TO 30 PERCENT AND 5 TO 7 HOUR DURATIONS BELOW 35
PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

GAZ132>136-149>152-162>164-052300-
/O.CON.KJAX.FW.W.0028.000000T0000Z-070305T2300Z/
/O.CON.KJAX.FW.A.0033.070306T1600Z-070306T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
249 PM EST MON MAR 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON DUE TO LOW RH VALUES...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON DUE TO LOW RH VALUES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY
MORNING THROUGH TUESDAY AFTERNOON. 

VERY DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE
HUMIDITIES IN THE 15 TO 20 PERCENT RANGE.

TUESDAY...DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE
HUMIDITIES OF 20 TO 25 PERCENT AND UP TO 2 TO 4 HOURS DURATIONS
BELOW 25 PERCENT POSSIBLE.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

FLZ033-038-060000-
/O.EXT.KJAX.FW.A.0033.070306T1600Z-070306T2200Z/
/O.CON.KJAX.FW.W.0028.000000T0000Z-070306T0000Z/
ST JOHNS-FLAGLER-
249 PM EST MON MAR 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING DUE TO LOW RH VALUES...
...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON DUE TO LOW RH VALUES...

THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT
UNTIL 7 PM EST THIS EVENING. 

VERY DRY CONDITIONS WILL CONTINUE THIS AFTERNOON WITH MINIMUM
RELATIVE HUMIDITIES IN THE 15 TO 25 PERCENT RANGE.

TUESDAY...DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE
HUMIDITIES OF 25 TO 35 PERCENT AND 3 TO 5 HOUR DURATIONS BELOW 35
PERCENT POSSIBLE. LOCATIONS ALONG THE COAST MAY ONLY BRIEFLY DIP
TO 35 PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

GAZ153-154-165-166-052300-
/O.CON.KJAX.FW.W.0028.000000T0000Z-070305T2300Z/
INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN-
249 PM EST MON MAR 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON DUE TO LOW RH VALUES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. 

VERY DRY CONDITIONS WILL CONTINUE THIS AFTERNOON WITH MINIMUM
RELATIVE HUMIDITIES IN THE 15 TO 20 PERCENT RANGE.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

ARS
4 follow-up statements
000 
WWUS82 KJAX 052310
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
610 PM EST MON MAR 5 2007

GAZ132>136-149>152-162>164-061230-
/O.EXP.KJAX.FW.W.0028.000000T0000Z-070305T2300Z/
/O.CON.KJAX.FW.A.0033.070306T1600Z-070306T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
610 PM EST MON MAR 5 2007

...RED FLAG WARNING HAS EXPIRED...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON...

THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT. A FIRE WEATHER
WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON.

TUESDAY...DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE
HUMIDITIES OF 20 TO 25 PERCENT AND UP TO 2 TO 4 HOURS DURATIONS
BELOW 25 PERCENT POSSIBLE.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

$$

GAZ153-154-165-166-060015-
/O.EXP.KJAX.FW.W.0028.000000T0000Z-070305T2300Z/
INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN-
610 PM EST MON MAR 5 2007

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT. 


$$

FLZ020>025-030>032-035>037-040-060015-
/O.CON.KJAX.FW.W.0028.000000T0000Z-070306T0000Z/
/O.CON.KJAX.FW.W.0029.070306T1600Z-070306T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-PUTNAM-MARION-
610 PM EST MON MAR 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST
TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING.
A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST
TUESDAY. 

VERY DRY CONDITIONS WILL CONTINUE THIS AFTERNOON WITH MINIMUM
RELATIVE HUMIDITIES IN THE 15 TO 20 PERCENT RANGE.

TUESDAY...DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE
HUMIDITIES OF 20 TO 30 PERCENT AND 5 TO 7 HOUR DURATIONS BELOW
35 PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

FLZ033-038-060015-
/O.CON.KJAX.FW.W.0028.000000T0000Z-070306T0000Z/
/O.CON.KJAX.FW.A.0033.070306T1600Z-070306T2200Z/
ST JOHNS-FLAGLER-
610 PM EST MON MAR 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON. 

VERY DRY CONDITIONS WILL CONTINUE THIS AFTERNOON WITH MINIMUM
RELATIVE HUMIDITIES IN THE 15 TO 25 PERCENT RANGE.

TUESDAY...DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE
HUMIDITIES OF 25 TO 35 PERCENT AND 3 TO 5 HOUR DURATIONS BELOW
35 PERCENT POSSIBLE. LOCATIONS ALONG THE COAST MAY ONLY BRIEFLY
DIP TO 35 PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$
000 
WWUS82 KJAX 060005
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
705 PM EST MON MAR 5 2007

FLZ020>025-030>032-035>037-040-062200-
/O.EXP.KJAX.FW.W.0028.000000T0000Z-070306T0000Z/
/O.CON.KJAX.FW.W.0029.070306T1600Z-070306T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-PUTNAM-MARION-
705 PM EST MON MAR 5 2007

...RED FLAG WARNING HAS EXPIRED...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST
TUESDAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG
WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST TUESDAY.

ON TUESDAY...DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE
HUMIDITIES OF 20 TO 30 PERCENT AND 5 TO 7 HOUR DURATIONS BELOW 35
PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.


$$

FLZ033-038-062200-
/O.EXP.KJAX.FW.W.0028.000000T0000Z-070306T0000Z/
/O.CON.KJAX.FW.A.0033.070306T1600Z-070306T2200Z/
ST JOHNS-FLAGLER-
705 PM EST MON MAR 5 2007

...RED FLAG WARNING HAS EXPIRED...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A FIRE WEATHER
WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON.

ON TUESDAY...DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE
HUMIDITIES OF 25 TO 35 PERCENT AND 3 TO 5 HOUR DURATIONS BELOW 35
PERCENT POSSIBLE. LOCATIONS ALONG THE COAST MAY ONLY BRIEFLY DIP
TO 35 PERCENT.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

$$

GAZ132>136-149>152-162>164-062200-
/O.CON.KJAX.FW.A.0033.070306T1600Z-070306T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
705 PM EST MON MAR 5 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON. 

ON TUESDAY...DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE
HUMIDITIES OF 20 TO 25 PERCENT AND UP TO 2 TO 4 HOURS DURATIONS
BELOW 25 PERCENT POSSIBLE.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

$$
000 
WWUS82 KJAX 060650
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
150 AM EST TUE MAR 6 2007

GAZ132>136-149>152-162>164-062300-
/O.UPG.KJAX.FW.A.0033.070306T1600Z-070306T2200Z/
/O.EXB.KJAX.FW.W.0029.070306T1600Z-070306T2300Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
150 AM EST TUE MAR 6 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST
THIS AFTERNOON DUE TO LOW RHS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM
EST THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN
EFFECT. 

TODAY...DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE
HUMIDITIES AROUND 20 PERCENT AND UP TO 3 TO 5 HOUR DURATIONS
BELOW 25 PERCENT EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

FLZ033-038-070000-
/O.UPG.KJAX.FW.A.0033.070306T1600Z-070306T2200Z/
/O.EXB.KJAX.FW.W.0029.070306T1500Z-070307T0000Z/
ST JOHNS-FLAGLER-
150 AM EST TUE MAR 6 2007

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST
THIS EVENING DUE TO LOW RHS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
EST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

TODAY...DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE
HUMIDITIES OF 25 TO 30 PERCENT AND UP TO 4 TO 6 HOUR DURATIONS
BELOW 35 PERCENT EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

FLZ020>022-035-070000-
/O.NEW.KJAX.FW.A.0034.070307T1800Z-070307T2200Z/
/O.EXT.KJAX.FW.W.0029.070306T1500Z-070307T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST-
150 AM EST TUE MAR 6 2007

...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
EST THIS EVENING DUE TO LOW RHS...
...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON DUE TO LOW RHS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. THE RED
FLAG WARNING IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST
THIS EVENING. 

TODAY...DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE
HUMIDITIES AROUND 20 PERCENT AND UP TO 7 TO 9 HOUR DURATIONS
BELOW 35 PERCENT EXPECTED.

WEDNESDAY...LINGERING DRY AIR WILL ALLOW FOR MINIMUM RELATIVE
HUMIDITIES AROUND 30 PERCENT AND UP TO 2 TO 4 HOUR DURATIONS
BELOW 35 PERCENT POSSIBLE.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

FLZ023>025-030>032-036-037-040-070000-
/O.EXT.KJAX.FW.W.0029.070306T1500Z-070307T0000Z/
BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ALACHUA-PUTNAM-MARION-
150 AM EST TUE MAR 6 2007

...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
EST THIS EVENING DUE TO LOW RHS...

THE RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM THIS MORNING TO
7 PM EST THIS EVENING. 

TODAY...DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE
HUMIDITIES OF 20 TO 25 PERCENT AND UP TO 6 TO 8 HOURS DURATIONS
BELOW 35 PERCENT EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

HESS
000 
WWUS82 KJAX 061945
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
245 PM EST TUE MAR 6 2007

FLZ020>022-035-070000-
/O.UPG.KJAX.FW.A.0034.070307T1800Z-070307T2200Z/
/O.NEW.KJAX.FW.W.0030.070307T1800Z-070307T2200Z/
/O.CON.KJAX.FW.W.0029.000000T0000Z-070307T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST-
245 PM EST TUE MAR 6 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING DUE TO LOW RH VALUES...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 5 PM EST WEDNESDAY DUE 
TO LOW RH VALUES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 5 PM EST
WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

DRY CONDITIONS WILL CONTINUE THIS AFTERNOON WITH MINIMUM RELATIVE
HUMIDITIES AROUND 20 PERCENT AND UP TO 7 TO 9 HOUR DURATIONS BELOW
35 PERCENT EXPECTED.

WEDNESDAY...LINGERING DRY AIR WILL ALLOW FOR MINIMUM RELATIVE
HUMIDITIES AROUND 30 PERCENT WITH DURATIONS OF 4 HOURS BELOW 35
PERCENT EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

GAZ132>136-149>152-162>164-062300-
/O.CON.KJAX.FW.W.0029.000000T0000Z-070306T2300Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
245 PM EST TUE MAR 6 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. 

DRY CONDITIONS WILL CONTINUE THIS AFTERNOON WITH MINIMUM RELATIVE
HUMIDITIES AROUND 20 TO 25 PERCENT AND UP TO 3 TO 5 HOUR DURATIONS
BELOW 25 PERCENT EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

FLZ023>025-030>033-036>038-040-070000-
/O.CON.KJAX.FW.W.0029.000000T0000Z-070307T0000Z/
BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-ALACHUA-PUTNAM-
FLAGLER-MARION-
245 PM EST TUE MAR 6 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING.

DRY CONDITIONS WILL CONTINUE THIS AFTERNOON WITH MINIMUM RELATIVE
HUMIDITIES OF 20 TO 25 PERCENT AND UP TO 4 TO 6 HOUR DURATIONS
BELOW 35 PERCENT EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

SHASHY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Mar 5, 2:35 PM EST, 14 minutes earlier.

Area forecast discussion, Mar 5, 2:35 PM EST, 14 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
235 PM EST MON MAR 5 2007

...ELEVATED FIRE DANGER THROUGH EARLY EVENING...
...FREEZE WARNING IN EFFECT FOR THE SUWANNEE VALLEY...

.SHORT TERM...FAIRLY STRONG HIGH PRESSURE (1033 MB) HAS SETTLED OVER
THE LOWER MISSISSIPPI VALLEY WITH RIDGING EASTWARD THROUGH
SOUTHEAST GEORGIA. THIS IS RESULTING IN A LIGHT NORTHERLY DRAINAGE
FLOW OVER THE AREA PRODUCING A VERY DRY AND SEASONABLY COOL DAY.
OTHERWISE...A STACKED RIDGE OVER SOUTH TEXAS IS PRODUCING A DRY
NORTHWEST FLOW AND CLOUD FREE CONDITIONS.

ONLY SHORT TERM CONCERN WILL BE THE FREEZE POTENTIAL TONIGHT.
MODEL GUIDANCE IS COMING IN 1 TO 2 DEGREES COOLER THAN PREVIOUS
RUNS AND THIS IS NOT SURPRISING GIVEN THE DEGREE OF DRY AIR IN
PLACE AND SOMEWHAT FAVORABLE RADIATIONAL COOLING CONDITIONS IN
STORE FOR TONIGHT. BY 06Z...HIGH CENTER WILL SHIFT EAST AND BECOME
PART OF STRONGER HIGH PRESSURE OVER THE GREAT LAKES STATES. VERY
STRONG LOW OFF THE NEW ENGLAND COAST WILL ALSO BE A PLAYER AS
DISTANT GRADIENT FROM IT WILL RESULT IN AT LEAST SOME LIGHT
SURFACE FLOW OVER OUR AREA. THIS COMBINED WITH CONTINUED NORTHWEST
FLOW UP TO 800 MB AND THIS BECOMES LESS THAN AN IDEAL RADIATIONAL
SETUP BUT CERTAINLY SUFFICIENT FOR A BORDERLINE FREEZE. FEEL BEST
CHANCES OF DECOUPLING WILL BE ALONG INLAND ZONES AND WILL UPGRADE
CURRENT WATCH TO A FREEZE WARNING FOR THE SUWANNEE VALLEY OF
FLORIDA AND EXPAND SOUTHWARD TO INCLUDE MARION AS WELL.

FOR THE GEORGIA PORTION...NOT SURE WHY THE MODELS ARE SO INSISTENT
ON KEEPING INLAND PORTIONS WARMER THAN THEIR FLORIDA COUNTERPARTS.
LOOKING AT MODEL CROSS SECTIONS...THERE WILL BE NO FLOW EMANATING
FROM THE GULF AND DESPITE LOCAL SWAMP INFLUENCES...FEEL THEIR MINS
WILL BE ON PAR WITH OTHER INLAND LOCATIONS. WILL NOT UPGRADE TO A
WARNING JUST YET FOR THESE AREAS BUT WILL LET EVENING SHIFT
MONITOR TRENDS AND PULL THE TRIGGER IF NECESSARY.

ONCE THE POTENTIAL FREEZE EVENT IS OVER...PRETTY MUCH FAIR WEATHER
FOR THE REMAINDER OF THE SHORT TERM AS HIGH PRESSURE SHIFTS EAST
OF THE AREA. TEMPERATURES LOOK TO REBOUND INTO THE 70S EXCEPT
ALONG THE IMMEDIATE COAST WHERE THE SEABREEZE WILL KEEP IT IN THE 60S.

.LONG TERM...CURRENT GRIDS HAVE COASTAL SHOWERS DEVELOPING LATE
THU INTO FRI IN RESPONSE TO THE DEVELOPMENT OF A SIGNIFICANT
COASTAL TROUGH. LATEST MODEL GUIDANCE SUPPORTS THIS AND LIMITED
CHANGES TO THE EXTENDED ANTICIPATED.

&&

.AVIATION...VFR THROUGH TUESDAY WITH JUST A FEW-SCT CI TONIGHT AND
TUESDAY.

&&

.MARINE...WINDS AND SEAS HAVE COME DOWN SINCE EARLIER THIS MORNING
WITH BUOY 41012 SHOWING 10KT AND SEAS ABOUT 4 FT. NO HEADLINES THROUGH
TONIGHT AND EARLY TUEDAY. HOWEVER...SCEC FOR WINDS MAY BE NECESSARY
LATE TUE-TUE NIGHT AS PRES GRADIENT TIGHTENS AS HIGH MOVES N OF THE
AREA AND ENELY FLOW INCREASES. HIGH PRES RIDGE SLIDES S THROUGH THE
AREA WED WITH WINDS SUBSIDING AGAIN. NE WINDS AND SEAS INCREASE
THU-FRI AS BACKDOOR FRONT SLIDES S ALONG THE E COAST. WILL KEEP
WINDS AOB 20 KT FOR NOW WITH SEAS UP TO 7 TO 10 FT POSSIBLE
THU-SAT.

&&

.FIRE WEATHER...AN ELEVATED FIRE WX CONCERN TODAY WITH RH AOB 20%
OVER A LARGE AREA. RED FLAG WARNING SET TO EXPIRE AT 6 PM IN SE GA
AND 7 PM IN NE FL. RED FLAG WARNING WILL BE ISSUED FOR MOST OF
THE FL ZONES TUE. FIRE WX WATCH FOR SE GA MAY BE LEFT AS IS FOR NOW
AS MODELS ARE IN SOME DISAGREEMENT WITH HOW LOW DEWPOINTS WILL GET.
IN ADDITION...COOL NE FLOW MAY ALSO BRING IN SUFFICIENT MOISTURE FOR
ST JOHNS AND FLAGLER TUESDAY AFTERNOON BUT STILL IS POSSIBLE TO HAVE
RED FLAG CONDS SO WILL LEAVE FIRE WEATHER WATCH UP THERE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  64  32  70  39 /   0   0   0   0
SSI  60  40  63  47 /   0   0   0   0
JAX  62  34  68  44 /   0   0   0   0
SGJ  60  41  66  50 /   0   0   0   0
GNV  64  31  71  42 /   0   0   0   0
OCF  64  31  72  44 /   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY
     AFTERNOON FOR FLAGLER-ST JOHNS.

     RED FLAG WARNING UNTIL 7 PM EST THIS EVENING FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY
     AFTERNOON FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
     FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
     SUWANNEE-UNION.

     RED FLAG WARNING FROM 11 AM TO 5 PM EST TUESDAY FOR ALACHUA-
     BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-SUWANNEE-UNION.

     FREEZE WARNING FROM 4 AM TO 8 AM EST TUESDAY FOR ALACHUA-
     COLUMBIA-GILCHRIST-HAMILTON-MARION-SUWANNEE.

GA...RED FLAG WARNING UNTIL 6 PM EST THIS AFTERNOON FOR APPLING-
     ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
     COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
     DAVIS-PIERCE-WARE-WAYNE.

     FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY
     AFTERNOON FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-
     CLINCH-COFFEE-ECHOLS-JEFF DAVIS-PIERCE-WARE-WAYNE.

AM...NONE.
&&

DEESE/SHASHY/KERNS
Hazardous weather outlook, Mar 5, 2:35 PM EST, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
235 PM EST MON MAR 5 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-061100-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
235 PM EST MON MAR 5 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...REST OF TODAY AND TONIGHT...

...FREEZE WARNING TONIGHT FOR THE I-75 CORRIDOR OF NORTHEAST
FLORIDA...

LOW RELATIVE HUMIDITIES WILL KEEP AND ELEVATED FIRE DANGER  THROUGH
THE AFTERNOON ACROSS ALL OF THE REGION. USE CAUTION WHEN ENGAGED IN
OUTDOOR ACTIVITIES IN AND NEAR WOODED AREAS.

CLEAR SKIES AND LIGHT WINDS TONIGHT WILL MAKE WAY FOR LOW TEMPS
FALLING TO AROUND 30 OVER PORTIONS OF THE SUWANNEE VALLEY INCLUDING
MARION COUNTY. PLEASE THE THE LATEST FREEZE PRODUCTS FOR MORE
SPECIFIC INFORMATION. AREAS OF FROST WILL ALSO BE POSSIBLE ACROSS
MUCH OF THE INLAND AREAS BY LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

LOW RELATIVE HUMIDITIES ARE EXPECTED INTO THE MIDDLE OF THE COMING
WEEK WHICH WILL BRING INCREASED FIRE DANGER TO MUCH OF NORTHEAST
FLORIDA AND SOUTHEAST GEORGIA.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

PP/JTD

In the hours before

Local storm report, Mar 5, 2:16 PM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
216 PM EST MON MAR 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     TSTM WND DMG     JASPER                  30.52N 82.96W
03/02/2007                   HAMILTON           FL   DEPT OF HIGHWAYS

            10 TREES DOWN IN VARIOUS PARTS OF THE COUNTY.

&&

DEESE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 2:29 AM ESTFire Weather WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more23 hr
Mar 5, 4:15 AM ESTFreeze WatchJAXGilchrist, Suwannee10 hr
Mar 5, 2:32 PM ESTFreeze WarningJAXBaker, Bradford, Gilchrist, Suwannee, Union17 hr

Nearby

Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.